# SDR TRAX200801085

- Difficulty date: August 25, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8801621 OPERATION 159  RT INBD AND OTBD 280 CLIPS ARE CRACKED AT RBL 9.  W/O 98367 TASKCARD NR 00190. REMOVED CRACKED ANGLES INBD AND OTBD.  INSTALLED NEW ANGLES P/N 601R3113-58 IAW CRJ 200 SRM 51-42-06/-21.
